| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227); Eye Pain (4467)
| Date of Event |
02/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight and ethnicity: unknown/not provided.The device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).Attempts have been made to obtain the missing information.However, to date it has not been received.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
Event or Problem Description
Health care provider reported they explanted johnson & johnson lens from the patient's right eye, because they were experiencing subjective visual disturbances: halos around light, glare, and eyes felt tired, hurt, achy, and pain.Patient is very sensitive to light.Their distance and near vision is blurry.The issues were observed during a post-operative (op) exam.The explanted iol will not be returned as it was discarded by the customer.The patient¿s current status is unknown.This patient had bilateral explants.This report is for the right eye mfr report number 3012236936-2022-01253.The left eye is reported via mfr report number 3012236936-2022-01254.